Vol. 14, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On the motivic class of an algebraic group

Federico Scavia

Vol. 14 (2020), No. 4, 855–866
Abstract

Let F be a field of characteristic zero admitting a biquadratic field extension. We give an example of a torus G over F whose classifying stack BG is stably rational and such that {BG}{G}1 in the Grothendieck ring of algebraic stacks over F. We also give an example of a finite étale group scheme A over F such that BA is stably rational and {BA}1.

Keywords
motivic class, Grothendieck ring of stacks, classifying stack, algebraic torus
Mathematical Subject Classification 2010
Primary: 14L15
Secondary: 14D23
Milestones
Received: 7 August 2018
Revised: 16 July 2019
Accepted: 19 December 2019
Published: 21 June 2020
Authors
Federico Scavia
University of British Columbia
Vancouver BC
Canada